Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 232, NWS Springfield, MO

May 27, 2017Newton County, Missouri; Cherokee County, Kansas

NWS Springfield, MO issued this severe thunderstorm warning at May 27, 2017, 5:39 PM CDT for Newton County, Missouri; Cherokee County, Kansas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2017, 5:39 PM CDT (22:39 UTC)
Expired
May 27, 2017, 6:30 PM CDT
In force
51 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cherokee County, KS, Newton County, MO

The radar

The Springfield radar (KSGF), 112 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 12:13 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3187 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
1.8
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted.

168 
WUUS53 KSGF 272239
SVRSGF
KSC021-MOC145-272330-
/O.NEW.KSGF.SV.W.0232.170527T2239Z-170527T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
539 PM CDT SAT MAY 27 2017

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Southeastern Cherokee County in southeastern Kansas...
  Western Newton County in southwestern Missouri...

* Until 630 PM CDT

* At 538 PM CDT, severe thunderstorms were located along a line
  extending from near Galena to near Commerce, moving southeast at 15
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Southern Joplin...                Neosho...
  Baxter Springs...                 Galena...
  Seneca...                         Diamond...
  Loma Linda...                     Leawood...
  Lowell...                         Silver Creek...
  Shoal Creek Drive...              Saginaw...
  Redings Mill...                   Treece...
  Grand Falls Plaza...              Shoal Creek Estates...
  Dennis Acres...                   Cliff Village...
  Racine...                         

This includes Interstate 44 between mile markers 0 and 8.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 PM CDT for southeastern
Kansas...and southwestern Missouri.

LAT...LON 3707 9483 3705 9457 3705 9428 3680 9435
      3676 9446 3677 9462 3700 9462 3700 9496
TIME...MOT...LOC 2238Z 330DEG 14KT 3712 9462 3697 9491 

HAIL...1.00IN
WIND...60MPH
 
$$

Burchfield
1 follow-up statement
339 
WWUS53 KSGF 272316
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
616 PM CDT SAT MAY 27 2017

KSC021-272326-
/O.CAN.KSGF.SV.W.0232.000000T0000Z-170527T2330Z/
Cherokee KS-
616 PM CDT SAT MAY 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEROKEE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.Therefore, the warning has been cancelled.

A tornado watch remains in effect until 700 PM CDT for southeastern
Kansas...and southwestern Missouri.

LAT...LON 3705 9457 3705 9428 3680 9435 3676 9446
      3677 9462 3700 9462
TIME...MOT...LOC 2316Z 330DEG 14KT 3700 9453 3685 9482 

$$

MOC145-272330-
/O.CON.KSGF.SV.W.0232.000000T0000Z-170527T2330Z/
Newton MO-
616 PM CDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WESTERN NEWTON COUNTY...

At 616 PM CDT, severe thunderstorms were located along a line
extending from near Shoal Creek Drive to near Miami, moving southeast
at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Southern Joplin...                Neosho...
Seneca...                         Diamond...
Loma Linda...                     Leawood...
Silver Creek...                   Shoal Creek Drive...
Saginaw...                        Redings Mill...
Grand Falls Plaza...              Shoal Creek Estates...
Dennis Acres...                   Cliff Village...
Racine...                         

This includes Interstate 44 between mile markers 0 and 7.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 PM CDT for southeastern
Kansas...and southwestern Missouri.

LAT...LON 3705 9457 3705 9428 3680 9435 3676 9446
      3677 9462 3700 9462
TIME...MOT...LOC 2316Z 330DEG 14KT 3700 9453 3685 9482 

HAIL...1.00IN
WIND...60MPH
 
$$

Burchfield

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:50 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, May 27, 3:50 PM CDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
350 PM CDT Sat May 27 2017

.SHORT TERM...(This evening through Sunday)
Issued at 252 PM CDT Sat May 27 2017

Convection has been ongoing across the area for a couple of hours
now. Surface boundary extends from southern Illinois across
southern Missouri to a surface low over north-central Oklahoma.
The environment is extremely unstable with SBCAPE from our 18z
sounding over 5000 J/kg and 0-6km shear at around 50 kts.  This
initial round is starting to become more linear with outflow
pushing the boundary southward.

The second round looks to be developing both in southeast Kansas
and northeast Oklahoma per SPC discussions. Will need to monitor
this closely as models...such as the HRRR...are tending to keep
the convection tied to the surface boundary. If this were to
materialize...would need to monitor for training of cells and
locally heavy rainfall along this east-west boundary.

Surface front will begin to push through the area during the
morning hours on Sunday. Rain should be out of all but south-
central Missouri by Sunday afternoon.

.LONG TERM...(Sunday Night through Saturday)
Issued at 252 PM CDT Sat May 27 2017

The upper level system then remains across the northern Great
Lakes region through Tuesday before an upper level ridge over the
western states begins to push it eastward. This will keep us in
northwest flow for the first half of the forecast period. Monday
and Tuesday should be dry but conditions will become unsettled
from Wednesday on.

By Thursday...an upper level trough begins to move out of the
desert southwest which will once again increase our rain chances.
Temperatures during the period will be at or slightly above
seasonal normals with highs in the 70s and 80s and lows in the 50s
and 60s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1215 PM CDT Sat May 27 2017

Convection has been on the increase the last two hours as the cap
continues to erode across the area. These storms will increase in
coverage and intensity through the afternoon. Expect MVFR
conditions in the vicinity of storms...with the possibility of
strong winds and large hail as well.

Surface front should clear the terminals during the overnight
hours. Once the front clears...winds will veer around to the
northwest and ceilings will drop to MVFR to occasional IFR through
the remainder of the forecast period.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Sunday morning for MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...Flash Flood Watch through Sunday morning for KSZ073-097-101.

&&

SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...Gaede
Hazardous weather outlook, May 27, 4:24 PM CDT, 1 hour 15 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
424 PM CDT Sat May 27 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-282130-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
424 PM CDT Sat May 27 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated Tornado risk.
  Significant Hail risk.
  Significant Thunderstorm wind damage risk.
  Elevated Flooding risk.
  Significant Lightning risk.

DISCUSSION...

  Strong to severe storms will continue to impact the Ozarks
  late this afternoon into tonight as very strong instability
  and wind shear remain in place ahead of a surface boundary.

  The potential exists for supercell thunderstorms as storms
  initially begin to develop. If these supercells do form, hail
  up to the size of baseballs, damaging winds, and tornadoes
  will all be possible.

  The storms will eventually become more linear in nature as the
  cold pool develops and will become capable of producing
  widespread damaging wind gusts. Gusts over 75 mph will be
  possible. Tornadoes will also be possible with any portions of
  the line which bow towards the east. This has the potential to
  produce power outages.

  Along with the risk for severe thunderstorms, frequent
  lightning and locally heavy rainfall can be expected. Localized
  flooding of low water crossings will be possible where the
  heavier rainfall occurs. A Flash Flood Watch is in effect
  through 7 AM Sunday. Localized rainfall amounts of up to 4
  inches will be possible if training storms develop.

  Those with outdoor plans tonight are urged to pay close
  attention to the weather and have a plan in place to move to a
  sturdy shelter when severe weather threatens.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

  A few lingering strong to severe storms will impact portions of
  south central Missouri Sunday morning before the system moves
  completely through the region. Large hail and damaging winds
  will be the primary concern.

  The next chance of storms comes towards the end of next week.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed in the next three hours for
  the entire area.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Gaede

In the hours before

Local storm report, May 27, 4:55 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
455 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HAIL             SAINT ROBERT            37.83N 92.18W
05/27/2017  E0.75 INCH       PULASKI            MO   AMATEUR RADIO

            PENNY SIZE HAIL. SUBMITTED VIA INTERNET.

1218 PM     HAIL             FORT LEONARD WOOD       37.71N 92.16W
05/27/2017  E1.25 INCH       PULASKI            MO   PUBLIC

            HALF DOLLAR SIZE HAIL. TIME BASED ON RADAR.
            REPORT VIA INTERNET.

1252 PM     HAIL             5 WNW LECOMA            37.81N 91.80W
05/27/2017  E1.00 INCH       PHELPS             MO   EMERGENCY MNGR

            DIME TO ALMOST QUARTER SIZE HAIL BETWEEN 63
            AND O HIGHWAY AT THE PHELPS/DENT COUNTY
            LINE.

0105 PM     HAIL             4 N KENOMA              37.49N 94.19W
05/27/2017  E1.00 INCH       BARTON             MO   FIRE DEPT/RESCUE

            BARTON COUNTY QUATER SIZE HAIL REPORTED AT A
            HWY AND 160 HWY.

0110 PM     HAIL             3 ENE GREENFIELD        37.43N 93.79W
05/27/2017  E1.00 INCH       DADE               MO   PUBLIC

            1.00 INCH HAIL. TIME BASED ON RADAR. VIA
            INTERNET SUBMISSION.

0117 PM     HAIL             1 NE LONE OAK           37.45N 94.73W
05/27/2017  M0.50 INCH       CRAWFORD           KS   FIRE DEPT/RESCUE

            GETTING SOME DIME SIZED HAIL AT THE
            PITTSBURG AIRPORT NOW.

0118 PM     HAIL             2 NW SALEM              37.66N 91.56W
05/27/2017  E0.50 INCH       DENT               MO   PUBLIC

            0.50" HAIL REPORT VIA COCORAHS.

0130 PM     HAIL             SALEM                   37.64N 91.54W
05/27/2017  E1.50 INCH       DENT               MO   EMERGENCY MNGR

            PING PONG HAIL IN SALEM, MO.

0134 PM     FLASH FLOOD      FRONTENAC               37.46N 94.69W
05/27/2017                   CRAWFORD           KS   FIRE DEPT/RESCUE

            FLASH FLOODING AT THE CORNER OF MCKAHN AND
            CRAWFORD IN FRONTENAC, KS @13:33 PM. WATER
            OVER INTERSECTION AND RISING TOWARDS
            NEIGHBORING HOUSES.

0135 PM     HEAVY RAIN       2 NW SALEM              37.66N 91.56W
05/27/2017  M1.00 INCH       DENT               MO   PUBLIC

            1.00 INCHES OF RAIN IN 15 MINS. VIA
            COCORAHS.

0145 PM     HAIL             2 SE PITTSBURG          37.39N 94.68W
05/27/2017  E0.50 INCH       CRAWFORD           KS   PUBLIC

            0.25 TO 0.50 INCH HAIL. VIA INTERNET.

0200 PM     TSTM WND GST     3 WNW COLE CAMP         38.48N 93.26W
05/27/2017  E50 MPH          BENTON             MO   CO-OP OBSERVER

0200 PM     HAIL             2 N GREENFIELD          37.44N 93.84W
05/27/2017  E1.75 INCH       DADE               MO   PUBLIC

            GOLF BALL SIZE HAIL. VIA SOCIAL MEDIA.

0210 PM     TSTM WND GST     3 ESE RACKET            38.28N 93.44W
05/27/2017  E60 MPH          BENTON             MO   OTHER FEDERAL

            TRUMAN STATE PARK REPORTED WINDS GUST 60MPH
            WITH NICKEL SIZE HAIL.

0210 PM     HAIL             3 ESE RACKET            38.28N 93.44W
05/27/2017  E0.88 INCH       BENTON             MO   OTHER FEDERAL

            TRUMAN STATE PARK REPORTED WINDS GUST 60MPH
            WITH NICKEL SIZE HAIL.

0215 PM     HAIL             3 SSE BOLIVAR           37.57N 93.39W
05/27/2017  E1.75 INCH       POLK               MO   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL VIA LE.

0230 PM     TSTM WND DMG     5 S STOVER              38.37N 92.99W
05/27/2017                   MORGAN             MO   PUBLIC

            POWER-LINES DOWN NEAR HWY135.

0230 PM     TSTM WND DMG     GRAVOIS MILLS           38.31N 92.83W
05/27/2017                   MORGAN             MO   TRAINED SPOTTER

            ROOF OR STRUCTURE DAMAGE. SIGNIFICANT
            DAMAGE. MULTIPLE LARGE TREES DOWN.

0230 PM     TSTM WND DMG     LAURIE                  38.20N 92.83W
05/27/2017                   MORGAN             MO   PUBLIC

            NUMEROUS TREES DOWN NEAR HWY 5.

0235 PM     HAIL             HALLTOWN                37.20N 93.63W
05/27/2017  E1.50 INCH       LAWRENCE           MO   EMERGENCY MNGR

            REPORTS OF PING PONG SIZED HAIL AND N HWY
            AND I-44 IN HALLTOWN AREA.

0235 PM     TSTM WND DMG     PLEASANT HOPE           37.46N 93.27W
05/27/2017                   POLK               MO   PUBLIC

            THUNDERSTORM WIND DAMAGE. MULTIPLE LARGE
            TREES ARE DOWN OUT OF THE GROUND. VIA
            INTERNET SUBMISSION.

0242 PM     HAIL             1 NNW BRIGHTON          37.47N 93.35W
05/27/2017  E0.88 INCH       POLK               MO   AMATEUR RADIO

            OBSERVER REPORTS NICKLE SIZED HAIL 1 MILE
            WEST OF 13 HIGHWAY ON 215.

0245 PM     HAIL             WILLARD                 37.30N 93.43W
05/27/2017  E1.00 INCH       GREENE             MO   PUBLIC

0245 PM     TSTM WND DMG     4 WSW OSAGE BEACH       38.13N 92.68W
05/27/2017                   CAMDEN             MO   EMERGENCY MNGR

            5" DIAMETER TREE ACROSS ROAD, NICHOLS RD
            NEAR SYCAMORE GOLF COURSE, OSAGE BEACH. TIME
            BASED ON RADAR.

0250 PM     HAIL             5 SSE WILLARD           37.23N 93.40W
05/27/2017  M1.25 INCH       GREENE             MO   OFFICIAL NWS OBS

            AT THE SPRINGFIELD NWS OFFICE.

0250 PM     HAIL             3 NNE SPRINGFIELD       37.24N 93.27W
05/27/2017  E1.75 INCH       GREENE             MO   PUBLIC

            REPORTED AT KEARNEY AND PICKWICK,
            SPRINGFIELD, MO. GOLF BALL SIZED HAIL.

0255 PM     HAIL             4 SSE GLIDEWELL         37.25N 93.31W
05/27/2017  E1.50 INCH       GREENE             MO   PUBLIC

            REPORTED AT 1401 W NORTON RD, SPRINGFIELD,
            MO 65803.

0255 PM     TORNADO          2 SW PHILLIPSBURG       37.54N 92.81W
05/27/2017                   LACLEDE            MO   PUBLIC

            TORNADO. WALL CLOUD WITH ROTATION CROSSING
            I44. TIME BASED ON RADAR. CONFIRMED DAMAGE
            BY EM.

0256 PM     TSTM WND GST     OSAGE BEACH             38.15N 92.62W
05/27/2017  M72 MPH          CAMDEN             MO   TRAINED SPOTTER

            WINDS HAS DOWNED LIMBS IN THE KK AREA.

0259 PM     HAIL             3 NNW SPRINGFIELD       37.24N 93.31W
05/27/2017  E1.50 INCH       GREENE             MO   AMATEUR RADIO

            DIME AND PING PONG SIZE HAIL NEAR ATLANTIC
            AND KANSAS EXPRESSWAY.

0300 PM     HAIL             3 NNE SPRINGFIELD       37.24N 93.27W
05/27/2017  E0.88 INCH       GREENE             MO   PUBLIC

            LOTS OF HAIL COMING DOWN. VERY INTENSE. VIA
            INTERNET.

0303 PM     TSTM WND DMG     FAIR GROVE              37.38N 93.15W
05/27/2017                   GREENE             MO   EMERGENCY MNGR

            FAIR GROVE REPORTS 68 MPH WIND GUSTS AT AT
            LEAST 1 4INCH TREE DOWN.

0305 PM     HAIL             1 W STRAFFORD           37.27N 93.13W
05/27/2017  E1.00 INCH       GREENE             MO   TRAINED SPOTTER

            305PM ..QUARTER SIZED HAIL...1 MI W OF
            STRAFFORD, GREENE COUNTY.

0310 PM     HAIL             3 WSW STRAFFORD         37.26N 93.17W
05/27/2017  E0.88 INCH       GREENE             MO   PUBLIC

            QUARTER SIZED HAIL REPORTED BY STRAFFORD
            OFFICER ON I44 BETWEEN SPRINGFIELD AND
            STRAFFORD.

0310 PM     HAIL             3 NNE SPRINGFIELD       37.24N 93.26W
05/27/2017  E1.00 INCH       GREENE             MO   PUBLIC

            REPORTED AT KEARNEY AND GLENSTONE,
            SPRINGFIELD, MO.

0315 PM     HAIL             GROVESPRING             37.40N 92.61W
05/27/2017  E1.75 INCH       WRIGHT             MO   PUBLIC

            GOLF BALL SIZE HAIL WITH SNAPPED TREES.

0317 PM     TSTM WND DMG     5 NE WARSAW             38.29N 93.32W
05/27/2017                   BENTON             MO   EMERGENCY MNGR

            TREES ON RAODWAY IN 3 LOCATIONS. POWER LINES
            BLOCKING ROADWAY ON HWY BB AND FITZPATRICK,
            BB AND ALLEN RD. AND MONSEES AVE AND B HWY.
            VEHICLE WRAPPED UP IN POWER LINES WITH ONE
            OCCUPANT IN VEHICLE. CORRECT TIME AND DAMAGE
            INFO.

0330 PM     TSTM WND DMG     1 WSW FALCON            37.60N 92.39W
05/27/2017                   LACLEDE            MO   PUBLIC

            TREES SNAPPED OR UPROOTED, MULTIPLE TREES
            UPROOTED. HAIL .25 TO .50".

0330 PM     TSTM WND DMG     4 N ROBY                37.58N 92.14W
05/27/2017                   TEXAS              MO   PUBLIC

            REPORTED AT EVENING SHADE, MO. SEVERAL TREES
            UPROOTED. VIA SOCIAL MEDIA.

0335 PM     TSTM WND DMG     BELLE                   38.29N 91.72W
05/27/2017                   MARIES             MO   EMERGENCY MNGR

            MULTIPLE TREES BLOCKING ROADWAYS. POWER
            LINES DOWN IN BELLE.

0345 PM     TSTM WND DMG     WAYNESVILLE             37.83N 92.20W
05/27/2017                   PULASKI            MO   TRAINED SPOTTER

            TREES UPROOTED AND SHINGLES OFF HOUSE...77.2
            MPH MEASURED WINDS...HUNTERS POINT
            SUBDIVISION IN WAYNESVILLE, PULASKI COUNTY.

0347 PM     TSTM WND DMG     HOUSTON                 37.33N 91.95W
05/27/2017                   TEXAS              MO   AMATEUR RADIO

            NUMEROUS 3"-6" LIMBS WERE BROKEN.

0400 PM     TSTM WND DMG     SALEM                   37.65N 91.54W
05/27/2017                   DENT               MO   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN ACROSS
            THE CITY. ALSO REPORTS OF E80 MPH WIND GUST.
            NUMEROUS POWER OUTAGES.

&&
Local storm report, May 27, 4:57 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     3 N ROUND SPRING        37.32N 91.42W
05/27/2017                   SHANNON            MO   PARK/FOREST SRVC

            NATIONAL PARK SERVICE RANGERS REPORT 3 LARGE
            TREES ACROSS HIGHWAY 19 ABOUT 1 MILE NORTH
            OF ECHO BLUFF STATE PARK.

&&

ARB
Local storm report, May 27, 5:11 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
511 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TORNADO          2 SW PHILLIPSBURG       37.54N 92.81W
05/27/2017                   LACLEDE            MO   PUBLIC

            TORNADO. WALL CLOUD WITH ROTATION CROSSING
            I44. TIME BASED ON RADAR. CONFIRMED DAMAGE
            BY EM. TRUCKING HUB WITH MULTIPLE OVERTURNED
            TRUCKS AND MODERATE STRUCTUAL DAMAGE. I44
            AND MILE MARKER 123. CORRECTED TO UPDATE
            INFO.

&&

TEO
Local storm report, May 27, 5:21 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     5 NNW EMINENCE          37.21N 91.40W
05/27/2017                   SHANNON            MO   CO-OP OBSERVER

            BETWEEN EMINENCE AND ROUND SPRINGS THERE ARE
            NUMEROUS LARGE TREE LIMBS DOWN.

&&

TEO
Local storm report, May 27, 5:23 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
523 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     ELDON                   38.35N 92.58W
05/27/2017                   MILLER             MO   PUBLIC

            LARGE TREE DOWN ROCK ISLAND PARK. VIA SOCIAL
            MEDIA.

&&

TEO
Local storm report, May 27, 5:30 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     EDGAR SPRINGS           37.70N 91.87W
05/27/2017                   PHELPS             MO   TRAINED SPOTTER

            EDGAR SPRINGS AREA PHELPS COUNTY...NUMEROUS
            LARGE TREES DOWN...POWER OUT ALL OVER
            TOWN...BUILDING DEBRIS ON THE HIGHWAY. TIME
            ESTIMATED BASED ON RADAR.

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 11:29 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald61 min
May 27, 12:26 AM CDTSevere Thunderstorm WarningSGFBarry, Stone64 min
May 27, 1:02 AM CDTSevere Thunderstorm WarningSGFTaney58 min
May 27, 1:50 AM CDTSpecial Weather StatementSGFLawrence25 min
May 27, 1:59 AM CDTSevere Thunderstorm WarningSGFOzark, Taney46 min
May 27, 2:41 AM CDTSevere Thunderstorm WarningSGFHowell, Ozark64 min
May 27, 3:44 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon61 min
May 27, 9:43 AM CDTSpecial Weather StatementSGFSt. Clair47 min
May 27, 11:02 AM CDTSpecial Weather StatementSGFCamden, Miller43 min
May 27, 11:18 AM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski42 min
May 27, 11:21 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more16 hr
May 27, 11:48 AM CDTSevere Thunderstorm WarningSGFMaries27 min
May 27, 12:16 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski44 min
May 27, 12:41 PM CDTSevere Thunderstorm WarningSGFDent, Phelps49 min
May 27, 12:47 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon43 min
May 27, 1:22 PM CDTFlash Flood WarningSGFBarton4 hr
May 27, 1:25 PM CDTTornado WarningSGFDent35 min
May 27, 1:27 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Polk, Vernon48 min
May 27, 1:28 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair62 min
May 27, 1:30 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper45 min
May 27, 1:47 PM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper28 min
May 27, 2:04 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan41 min
May 27, 2:06 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Dallas, Polk39 min
May 27, 2:09 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence51 min
May 27, 2:23 PM CDTTornado WarningSGFCamden, Miller, Morgan37 min
May 27, 2:33 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Greene, Laclede, Polk, Webster42 min
May 27, 2:41 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Morgan, Pulaski49 min
May 27, 2:45 PM CDTTornado WarningSGFDallas, Laclede30 min
May 27, 2:56 PM CDTTornado WarningSGFMaries, Miller34 min
May 27, 3:00 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Greene, Laclede, Phelps, Pulaski and 3 more60 min
May 27, 3:04 PM CDTTornado Warning Tornado observedSGFLaclede26 min
May 27, 3:16 PM CDTTornado WarningSGFLaclede, Pulaski, Texas29 min
May 27, 3:31 PM CDTSevere Thunderstorm WarningSGFMaries44 min
May 27, 3:34 PM CDTTornado WarningSGFPhelps, Pulaski, Texas26 min
May 27, 3:45 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski, Shannon, Texas and 1 more60 min
May 27, 3:49 PM CDTTornado WarningSGFDent, Phelps, Texas41 min
May 27, 4:28 PM CDTSevere Thunderstorm WarningSGFShannon32 min
May 27, 5:09 PM CDTSevere Thunderstorm WarningSGFJasper51 min
May 27, 5:29 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence46 min
May 27, 5:45 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski34 min
May 27, 5:55 PM CDTSevere Thunderstorm WarningSGFGreene50 min
May 27, 6:01 PM CDTSevere Thunderstorm WarningSGFJasper, Newton44 min
May 27, 6:14 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Lawrence, Stone61 min
May 27, 6:15 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Miller, Pulaski45 min
May 27, 6:17 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Polk43 min
May 27, 6:23 PM CDTSevere Thunderstorm WarningSGFWebster, Wright52 min
May 27, 6:23 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas52 min
May 27, 6:29 PM CDTFlash Flood WarningSGFBarry, Christian, Greene, Jasper, Lawrence, Newton4 hr
May 27, 6:31 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski59 min
May 27, 6:40 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Douglas, Greene, Lawrence, Stone and 2 more50 min
May 27, 6:44 PM CDTSevere Thunderstorm WarningSGFNewton46 min
May 27, 6:45 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Polk45 min
May 27, 6:56 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede27 min
May 27, 6:57 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas36 min
May 27, 6:58 PM CDTSevere Thunderstorm WarningSGFDent, Shannon32 min
May 27, 6:58 PM CDTSevere Thunderstorm WarningSGFMcDonald47 min
May 27, 12:07 PM CDTSevere Thunderstorm WarningSGFCrawford53 min
May 27, 12:56 PM CDTSevere Thunderstorm WarningSGFCherokee, Crawford49 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.